# SDR ASAA2018051125022

- Difficulty date: May 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,595 hours, 11,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING HATCH, OUTSIDE EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED LT AFT OVERWING EMERGENCY EXIT LIGHT IAW AMM 33 51 04 960 801, AND REPLACED BATTERY PACK S/N 87698 FOR LT AFT EMERGENCY LIGHT IAW AMM 33 51 06 960 805, OPS CKS GOOD IAW AMM 33 51 04 960 801 AND AMM 33 51 06 960 805.
